MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING

Medline Industries, LP MEDLINE; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Catalog Number MDS88200HL
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they noticed the crank was broke" and "it only went straight she couldnt put it up or down." the customer also stated "she believes a screw is missing and that is why the crank is no longer working.".
 
Additional Manufacturer Narrative
The customer stated that when her aids went to transfer her from the bed to her shower chair, "they noticed the crank was broke," "it only went straight she couldnt put it up or down," and she believes a screw is missing; no injuries were reported.Medline quality reviewed the photo provided by the customer, noted the product appeared to be in used condition, and stated that a physical sample was not provided, so only a visual review could be conducted and a functional or dimensional inspection could not be executed via a photo.The investigation results were not confirmed, as medline was unable to see an issue and could not see a missing screw in the photo provided.A root cause was not identified because a sample was required to determine cause, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50804474
Report Number1417592-2026-43674
Device Sequence Number12910811
Product Code FSA
UDI-Device Identifier40884389144825
UDI-Public40884389144825
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200HL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown